# SDR REXA2022083001985

- Difficulty date: August 27, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL2151A10
- Aircraft serial: 7918
- Aircraft time: 32,579 hours, 31,171 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 601R3200363
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT F.S.319.00 IS CORRODED BETWEEN STRINGER 21L TO STRINGER 18L	REMOVED AND REPLACED FRAME SECTOR AT F.S.319
